Menu
Cart 0
Fexofast Tablets 180mg 30s

Fexofast Tablets 180mg 30s

  • $2400 $24.00


Fexofast Tablets 180mg 30

Fexofast 180mg High Strength Non Drowsy Antihistamine for Hayfever and Allergies.

Fexofast 180mg is a once-a-day generic Fexofenadine designed for the fast relief of hayfever, allergies, itchy skin rashes and hives.

Fexofast Generic Fexofenadine relieves the symptoms of hayfever allergies such as sneezing, itchy throat, itchy and runny nose and itchy or watery eyes.

Fexofast also relieves the symptoms of itchy skin rash/hives (urticaria):

  • Swelling related to allergy
  • Swelling related to hives
  • Itchy Skin Rash
  • Itch caused by hives

Fexofast 180mg Directions [Adults & Children over 12 years]: Take ONE tablet ONCE daily as required.

Fexofast 180mg Presentation: Each pack contains 30 tablets of Fexofenadine 180mg.

Fexofast 180mg Precautions: Although Fexofast Fexofenadine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken should this happen to you. Not recommended for children under 12 years of age. Please consult your doctor before use in pregnancy or lactation. See pack insert for full product information.

Fexofast 180mg Ingredients:

  • Fexofenadine hydrochloride - 180mg
  • Contains lactose.

 


We Also Recommend